# SDR CA160203005

- Difficulty date: January 19, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) IT WAS REPORTED THAT THE CREW OF ABOVE ACFT MADE A TURNBACK TO ORIGIN AIRPORT AFTER EXPERIENCING AN OIL ODOR FROM THE BLEED/PRESSURIZATION SYS.  ONCE ON THE GROUND, THEY ISOLATED THE ODOR TO THE RT ENGINE CABIN BLEED. TROUBLESHOOTING IS ON-GOING.
